New, Vintage, and Signed Blotter Art
Contribute $50 or more and get a piece of displayable
blotter art. These look great framed on the wall !
Losing It Without 'Losing It'
Ecstasy
by Tripitaka
Citation:   Tripitaka. "Losing It Without 'Losing It': An Experience with Ecstasy (exp1672)". Erowid.org. Oct 23, 2000. erowid.org/exp/1672

 
DOSE:
T+ 0:00
0.5 tablets oral MDMA (pill / tablet)
  T+ 2:00 0.5 tablets oral MDMA (pill / tablet)

BODY WEIGHT: 47 kg


I have had a few E experiences before... all nice but nothng astounding. This one night I was given half a blue cap a couple hours after having half a pill and also having a few drinks and little food. At a rave (and I love to dance) so was in a good mood, but after taking this blue cap - whoa what can I say. I dont think I have ever experienced such a rush...

I was beaming! My skin started to tingle, every hair on my body stood on end, I felt like I was being carried by a breeze, I tip toed with my spirits high at first... but the high kept getting higher and it seemed to come on too quickly, the music turned to disonnance and the people and lights too busy and crowded - I started to feel light headed and very dizzy, ready to faint and I started to panic. I had to regain control.

Being very spiritually intuned I decided to listen to my intuition, and on E it screams at you - you dont have to listen hard. I went to a chill room and just sat for a minute and had a good conversation with my inner self and put simply, what it told me was this...

'Dont fight the feeling, enjoy the passion of the moment and everything will be ok' I think if I hadnt taken that time out to tune into myself and to tune myself into the scene of the moment, the rush of the high could have ended up disasterous.

I think with any drugs you should use them to enhance your mood rather than to escape it - I think escapism was my intention that night. If escapism is your mission, the drugs are more likely to take control of you, so my two cents worth to everyone out there, make sure you're in control of the drugs and not the other way around! If you do get to the point where you start to freak - think positive, if its your friend who is freaking, dont make the situation worse by getting down on them... talk them through, relax them with gentle massage or even a hug... pass them on some good energy - dont panic, stay calm and get some help if you think the situation is getting out of control :)

Exp Year: 2000ExpID: 1672
Gender: Not Specified 
Age at time of experience: Not Given 
Published: Oct 23, 2000Views: 3,911
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
MDMA (3) : Rave / Dance Event (18), Difficult Experiences (5)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults